# SDR SWAA2020051576487

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 44,450 hours, 22,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS 2 EACH NEAR L2 DOOR INOP / R&R BATTERY PACK IN AFT GALLEY L/H CEILING PER MM 33-51-06. OPS CHECK GOOD.
